# SDR SWIA202162296

- Difficulty date: August 29, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G1 - AFT INBD MOUNT IS CORRODED   (C-CHECK RO 11/04/2021)   REPLACED 1 EA G1 AFT INBD MOUNT WITH NEW. REF CRJ-900 SRM 51-41-02-001-001-A01
